Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having pain in hands and legs along with shoulders. What can be the cause for this?

DOCTOR OF THE MONTH - Feb 2014
Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Question
Hello Doctor,
From last more than 2 weeks am having pain in both of my hands & leg. Even though the pain is not high pain,i feel lot discomfort because of this. Even I feel like my shoulder is paining sometimes. Also am getting little pain in the palm area of my hand including the finger area. In legs-i feel pain below my thighs including the knee.
The pain gives a feeling like of tiredness in my hands & legs.
Can you please suggest what can be the cause for this?
Posted Sun, 26 May 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Saurabh Gupta 42 minutes later
Hi,
Thanks for posting your query.

The cause of pain and tiredness in your hands and legs could be related to vit D3 deficiency or due to muscle spasm.
I suggest you to do stretching exercises to relieve the spasm and pain. Hot fomatation and applying muscle relaxant gel will help.
Take diet XXXXXXX in calcium and vit D. If the pain and tiredness persists, get your vit D3 level checked. If the levels are low, vit D3 supplementation should be started after prescription by your doctor.

Hope this will helps you. Let me know if you have any more concern.
Please accept my answer, if you do not have further query.

Wishing you good health.

Regards
Dr Saurabh Gupta
Orthopaedic surgeon.
Above answer was peer-reviewed by
 
Follow-up: Having pain in hands and legs along with shoulders. What can be the cause for this? 17 minutes later
Am already taking Calcium Ostocalcium + Vitamin B supplement. Can you please suggest Vit D3 diet & supplement?
Also doc can Low in Vit D3 gives in pain in palm & finger area also?
Also what Test should i go to check for Vitamin D3 level?
 
 
Answered by Dr. Saurabh Gupta 9 hours later
Hi XXXXXXX
Thanks for writing again.

There are only few foods that are good source of vit D,so vit D supplements are often recommended unless you are exposed to sunlight on your skin regularly. The flesh of fatty fish and fish liver oils are among the best source.
To know the deficiency, you should go for blood test for vit D3 level. If deficiency occurs vit D3 supplements should be started after prescription by your doctor.

Hope this will helps you. Please write back if you have any more concern,

Wishing you healthy life.

Regards
Dr Saurabh Gupta
Orthopaedic surgeon
Above answer was peer-reviewed by
 
Follow-up: Having pain in hands and legs along with shoulders. What can be the cause for this? 2 days later
Hi Doc,
I went to a Ortho on Saturday. On seeing me, Doctor told me,the pain is because of Stress & Anxiety. Its true that from 1-2 mnth i was stressed because of my GERD disease. But still afraid, is it because of this only?
He prescribed me 'neurica m 75 mg'. I asked him whether the pain is because of vit D3 deficiency,so he replied No. But he prescribed me 'Nu D3 60k ' vit tablet and asked me to come after 1 week.
 
 
Answered by Dr. Saurabh Gupta 13 hours later
Hi XXXXXXX
Thanks for writing again.

Pain could be due to anxiety and stress. But there is also possibility of vit D deficiency as a cause of pain. So it is good to get your vit d3 level checked. Be relax and try to reduce you stress and anxiety by doing some relaxation exercises.

Hope this will helps you.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor